# SDR JJBA20220526051

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,885 hours, 26,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE, CRACK FOUND ON RH TOP SKIN AT FR 75 BTW STR 2R - 3 R. REPAIR DOUBLER ON RH FUSE 1 UPPER SKIN, AT FR 75 & BTW STR 2R - 3 R
